Axisymmetric solutions for a chemotaxis model of Multiple Sclerosis

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we study radially symmetric solutions for our recently proposed reaction–diffusion–chemotaxis model of Multiple Sclerosis. Through a weakly nonlinear expansion we classify the bifurcation at the onset and derive the amplitude equations ruling the formation of concentric demyelinating patterns which reproduce the concentric layers observed in Balò sclerosis and in the early phase of Multiple Sclerosis. We present numerical simulations which illustrate and fit the analytical results.
Original languageEnglish
Pages (from-to)281-294
Number of pages14
JournalRicerche di Matematica
Volume68
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Axisymmetric solutions for a chemotaxis model of Multiple Sclerosis'. Together they form a unique fingerprint.

  • Cite this